DOI 10.4067/s0034-98872021000200291
[Low molecular weight heparin-induced hyperkalemia and hyponatremia. Report of one case].
Аннотация
Low molecular weight heparin-induced hyperkalemia is not an uncommon side effect. The development of hyponatremia is well described although it is less common. We report a 72-year-old woman with lumbar metastases who developed hyponatremia and hyperkalemia on the tenth day of hospitalization. Hyponatremia, with limited criteria for syndrome of inappropriate secretion of antidiuretic hormone, did not resolve with vigorous volume restriction. Hyperkalemia without an acid-base disorder or baseline renal failure, did not resolve after losartan was stopped. Enoxaparin-induced hypoaldosteronism was proposed and the drug was discontinued. After four days' persistence of the electrolyte disturbance, dexamethasone was changed to Hydrocortisone, and parameters normalized in 24 hours. The patient remained well until discharge and during outpatient control.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.